# SDR SWIA2019021445525

- Difficulty date: January 15, 2019
- Submitted: February 14, 2019
- Operation: Air carrier
- Aircraft: N933EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8022
- Aircraft time: 26,721 hours, 25,976 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H PRESSURE FLOOR SILL PANEL HAS CORROSION AT MULTIPLE PLACES BETWEEN FS 409.00 + 128 AND FS 559.00. (C-CHECK) RO: 02/12/2019 REMOVED CORROSION ON MULTIPLE AREAS OF RT PRESSURE FLOOR SILL PANEL IAW SRM. COMPLIED WITH ALL STEPS IAW REO. PRESSURE CHECK GOOD.
